RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. сб.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. сб., 1967, том 73(115), номер 3, страницы 331–355 (Mi msb4132)  

Эта публикация цитируется в 76 научных статьях (всего в 76 статьях)

Кусочно-полиномиальные приближения функций классов $W_p^\alpha$

М. Ш. Бирман, М. З. Соломяк


Полный текст: PDF файл (2247 kB)

Англоязычная версия:
Mathematics of the USSR-Sbornik, 1967, 2:3, 295–317

Реферативные базы данных:

УДК: 513.881
MSC: 47G10, 28A05, 46E35, 41A46
Поступила в редакцию: 30.11.1966

Образец цитирования: М. Ш. Бирман, М. З. Соломяк, “Кусочно-полиномиальные приближения функций классов $W_p^\alpha$”, Матем. сб., 73(115):3 (1967), 331–355; M. Sh. Birman, M. Z. Solomyak, “Piecewise-polynomial approximations of functions of the classes $W_p^\alpha$”, Math. USSR-Sb., 2:3 (1967), 295–317

Цитирование в формате AMSBIB
\RBibitem{BirSol67}
\by М.~Ш.~Бирман, М.~З.~Соломяк
\paper Кусочно-полиномиальные приближения функций классов $W_p^\alpha$
\jour Матем. сб.
\yr 1967
\vol 73(115)
\issue 3
\pages 331--355
\mathnet{http://mi.mathnet.ru/msb4132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217487}
\zmath{https://zbmath.org/?q=an:0173.16001}
\transl
\by M.~Sh.~Birman, M.~Z.~Solomyak
\paper Piecewise-polynomial approximations of functions of the classes $W_p^\alpha$
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 3
\pages 295--317
\crossref{https://doi.org/10.1070/SM1967v002n03ABEH002343}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/msb4132
  • http://mi.mathnet.ru/rus/msb/v115/i3/p331

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. М. Ш. Бирман, М. З. Соломяк, “Асимптотика спектра слабо полярных интегральных операторов”, Изв. АН СССР. Сер. матем., 34:5 (1970), 1142–1158  mathnet  mathscinet  zmath; M. Sh. Birman, M. Z. Solomyak, “Asymptotic behavior of the spectrum of weakly polar integral operators”, Math. USSR-Izv., 4:5 (1970), 1151–1168  crossref
    2. М. Ш. Бирман, М. З. Соломяк, “О главном члене спектральной асимптотики для «негладких» эллиптических задач”, Функц. анализ и его прил., 4:4 (1970), 1–13  mathnet  mathscinet  zmath; M. Sh. Birman, M. Z. Solomyak, “Leading term in the asymptotic spectral formula for “nonsmooth” elliptic problems”, Funct. Anal. Appl., 4:4 (1970), 265–275  crossref
    3. К. Тельнер, “Преобразования множителей для псевдодифференциальных операторов в $L_p$”, Матем. сб., 85(127):3(7) (1971), 403–419  mathnet  mathscinet  zmath; K. Tel'ner, “Transformations of multipliers for pseudodifferential operators in $L_p$”, Math. USSR-Sb., 14:3 (1971), 399–416  crossref
    4. Г. П. Костометов, “Асимптотическое поведение спектра интегральных операторов с особенностью на диагонали”, Матем. сб., 94(136):3(7) (1974), 444–451  mathnet  mathscinet  zmath; G. P. Kostometov, “Asymptotic behavior of the spectrum of integral operators with a singularity on the diagonal”, Math. USSR-Sb., 23:3 (1974), 417–424  crossref
    5. Р. С. Исмагилов, “Поперечники множеств в линейных нормированных пространствах и приближение функций тригонометрическими многочленами”, УМН, 29:3(177) (1974), 161–178  mathnet  mathscinet  zmath; R. S. Ismagilov, “Diameters of sets in normed linear spaces and the approximation of functions by trigonometric polynomials”, Russian Math. Surveys, 29:3 (1974), 169–186  crossref
    6. В. Е. Майоров, “Кратные кусочно полиномиальные приближения на классах функций с доминирующей смешанной производной”, Матем. сб., 98(140):2(10) (1975), 298–318  mathnet  mathscinet  zmath; V. E. Maiorov, “Multidimensional piecewise polynomial approximation on classes of functions with a dominant mixed derivative”, Math. USSR-Sb., 27:2 (1975), 269–288  crossref
    7. Г. Трибель, “Интерполяционные свойства $\varepsilon$-энтропии и поперечников. Геометрические характеристики вложения пространств функций типа Соболева–Бесова”, Матем. сб., 98(140):1(9) (1975), 27–41  mathnet  mathscinet  zmath; H. Triebel, “Interpolation properties of $\varepsilon$-entropy and diameters. Geometric characteristics of imbedding for function spaces of Sobolev–Besov type”, Math. USSR-Sb., 27:1 (1975), 23–37  crossref
    8. К. И. Осколков, “Аппроксимативные свойства суммируемых функций на множествах полной меры”, Матем. сб., 103(145):4(8) (1977), 563–589  mathnet  mathscinet  zmath; K. I. Oskolkov, “Approximation properties of summable functions on sets of full measure”, Math. USSR-Sb., 32:4 (1977), 489–514  crossref  isi
    9. М. Ш. Бирман, М. З. Соломяк, “Оценки сингулярных чисел интегральных операторов”, УМН, 32:1(193) (1977), 17–84  mathnet  mathscinet  zmath; M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  crossref
    10. В. Е. Майоров, “О различных поперечниках класса $H_p^r$ в пространстве $L_q$”, Изв. АН СССР. Сер. матем., 42:4 (1978), 773–788  mathnet  mathscinet  zmath; V. E. Maiorov, “Various widths of the class $H_p^r$ in the space $L_q$”, Math. USSR-Izv., 13:1 (1979), 73–87  crossref  isi
    11. К. И. Осколков, “Полигональная аппроксимация функций двух переменных”, Матем. сб., 107(149):4(12) (1978), 601–612  mathnet  mathscinet  zmath; K. I. Oskolkov, “Polygonal approximation of functions of two variables”, Math. USSR-Sb., 35:6 (1979), 851–861  crossref  isi
    12. Carl de Boor, John R. Rice, “An adaptive algorithm for multivariate approximation giving optimal convergence rates”, Journal of Approximation Theory, 25:4 (1979), 337  crossref
    13. Carl B., “Entropy Numbers of Diagonal Operators with an Application to Eigenvalue Problems”, J. Approx. Theory, 32:2 (1981), 135–150  crossref  isi
    14. Carl B., “Entropy Numbers of Embedding Maps Between Besov-Spaces with an Application to Eigenvalue Problems”, Proc. R. Soc. Edinb. Sect. A-Math., 90:1-2 (1981), 63–70  isi
    15. Wolfgang A Dahmen, “Adaptive approximation by multivariate smooth splines”, Journal of Approximation Theory, 36:2 (1982), 119  crossref
    16. К. И. Бабенко, “О некоторых задачах теории приближений и численного анализа”, УМН, 40:1(241) (1985), 3–27  mathnet  mathscinet  zmath  adsnasa; K. I. Babenko, “Some problems in approximation theory and numerical analysis”, Russian Math. Surveys, 40:1 (1985), 1–30  crossref  isi
    17. Yuly Makovoz, “On the Kolmogorov complexity of functions of finite smoothness”, Journal of Complexity, 2:2 (1986), 121  crossref
    18. Ronald A. DeVore, Vasil A. Popov, “Free multivariate splines”, Constr Approx, 3:1 (1987), 239  crossref  mathscinet  zmath  isi
    19. Oswald P., “On the Degree of Nonlinear Spline Approximation in Besov-Sobolev Spaces”, J. Approx. Theory, 61:2 (1990), 131–157  crossref  isi
    20. М. Бабаев, “О порядке приближения Соболевского класса $W_q^r$ билинейными формами в $L_p$ при $1\leqslant q\leqslant p\leqslant 2$”, Матем. сб., 182:1 (1991), 122–129  mathnet  mathscinet  zmath  adsnasa; M. Babayev, “On the degree of approximation of the Sobolev class $W_q^r$ by bilinear forms in $L_p$ for $1\leqslant q\leqslant p\leqslant 2$”, Math. USSR-Sb., 72:1 (1992), 113–120  crossref  isi
    21. Edmunds D., Triebel H., “Entropy Numbers and Approximation Numbers in Function-Spaces .2.”, Proc. London Math. Soc., 64:Part 1 (1992), 153–169  isi
    22. И. В. Бойков, “Об одном адаптивном алгоритме восстановления функций на классе $Q_{r,\gamma,p}(\Omega)$”, Ж. вычисл. матем. и матем. физ., 33:11 (1993), 1638–1650  mathnet  mathscinet  zmath; I. V. Boykov, “An adaptive algorithm for establishing functions in the class $Q_{r,\gamma,p}(\Omega)$”, Comput. Math. Math. Phys., 33:11 (1993), 1437–1446  isi
    23. С. Н. Кудрявцев, “Поперечники классов гладких функций”, Изв. РАН. Сер. матем., 59:4 (1995), 81–104  mathnet  mathscinet  zmath; S. N. Kudryavtsev, “Diameters of classes of smooth functions”, Izv. Math., 59:4 (1995), 741–764  crossref  isi
    24. Solomyak M., “Spectral Problems Related to the Critical Exponent in the Sobolev Embedding Theorem”, Proc. London Math. Soc., 71:1 (1995), 53–75  isi
    25. Sara Van De Geer, “Rates of convergence for the maximum likelihood estimator in mixture models”, Journal of Nonparametric Statistics, 6:4 (1996), 293  crossref
    26. Novak E., “On the Power of Adaption”, J. Complex., 12:3 (1996), 199–237  crossref  isi
    27. М. Бабаев, “Приближение соболевских классов $W_q^r$ функций многих переменных билинейными формами в $L_p$ при $2\le q\le p\le\infty$”, Матем. заметки, 62:1 (1997), 18–34  mathnet  crossref  mathscinet  zmath; M. Babayev, “Approximation to the Sobolev classes $W_q^r$ of functions of several variables by bilinear forms in $L_p$ for $2\le q\le p\le\infty$”, Math. Notes, 62:1 (1997), 15–29  crossref  isi
    28. D.L. Donoho, M. Vetterli, R.A. DeVore, I. Daubechies, “Data compression and harmonic analysis”, IEEE Trans Inform Theory, 44:6 (1998), 2435  crossref  mathscinet  zmath
    29. Ronald A. DeVore, “Nonlinear approximation”, Acta Num, 7 (1998), 51  crossref  mathscinet  zmath
    30. М. И. Вишик, В. В. Чепыжов, “Колмогоровская $\varepsilon$-энтропия аттракторов систем реакции-диффузии”, Матем. сб., 189:2 (1998), 81–110  mathnet  crossref  mathscinet  zmath; M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-entropy estimates for the uniform attractors of non-autonomous reaction-diffusion systems”, Sb. Math., 189:2 (1998), 235–263  crossref  isi  elib
    31. Joel Ratsaby, Vitaly Maiorov, “On the Learnability of Rich Function Classes”, Journal of Computer and System Sciences, 58:1 (1999), 183  crossref
    32. <contributor first-author="true" sequence="first" contributor_role="author"> <surname>Yuhong Yang</surname> </contributor>, “Minimax nonparametric classification .I. Rates of convergence”, IEEE Trans. Inform. Theory, 45:7 (1999), 2271  crossref
    33. Gèrard Grègoire, Jocelyn Nembè, “Convergence rates for the minimum complexity estimator of counting process intensities∗”, Journal of Nonparametric Statistics, 12:5 (2000), 611  crossref
    34. Xiaotong Shen, “Linear Regression with Current Status Data”, Journal of the American Statistical Association, 95:451 (2000), 842  crossref
    35. Temlyakov V., “Greedy Algorithms with Regard to Multivariate Systems with Special Structure”, Constr. Approx., 16:3 (2000), 399–425  crossref  isi
    36. V. Maiorov, R. Meir, “Lower bounds for multivariate approximation by affine-invariant dictionaries”, IEEE Trans Inform Theory, 47:4 (2001), 1569  crossref  mathscinet  zmath
    37. Albert Cohen, Wolfgang Dahmen, Ingrid Daubechies, Ronald DeVore, “Tree Approximation and Optimal Encoding”, Applied and Computational Harmonic Analysis, 11:2 (2001), 192  crossref
    38. Majid Mojirsheibani, “Classifier selection from a totally bounded class of functions”, Statistics & Probability Letters, 52:4 (2001), 391  crossref
    39. Sara van de Geer, “M-estimation using penalties or sieves”, Journal of Statistical Planning and Inference, 108:1-2 (2002), 55  crossref
    40. G�rard Kerkyacharian, Dominique Picard, “Replicant compression coding in Besov spaces”, ESAIM: P&S, 7 (2003), 239  crossref
    41. Ю. А. Брудный, “Нелинейная $N$-членная аппроксимация масштабными функциями”, Алгебра и анализ, 16:1 (2004), 163–206  mathnet  mathscinet  zmath; Yu. A. Brudnyi, “Nonlinear $N$-term approximation by refinable functions”, St. Petersburg Math. J., 16:1 (2005), 143–179  crossref
    42. С. Н. Кудрявцев, “Поперечники классов функций конечной гладкости в пространствах Соболева”, Матем. заметки, 77:4 (2005), 535–539  mathnet  crossref  mathscinet  zmath  elib; S. N. Kudryavtsev, “Widths of classes of finitely smooth functions in Sobolev spaces”, Math. Notes, 77:4 (2005), 494–498  crossref  isi  elib
    43. Umberto Amato, Anestis Antoniadis, Marianna Pensky, “Wavelet kernel penalized estimation for non-equispaced design regression”, Stat Comput, 16:1 (2006), 37  crossref  mathscinet  isi
    44. Lucien Birgé, “Statistical estimation with model selection”, Indagationes Mathematicae, 17:4 (2006), 497  crossref
    45. Taisuke Otsu, “Penalized empirical likelihood estimation of semiparametric models”, Journal of Multivariate Analysis, 98:10 (2007), 1923  crossref
    46. М. С. Агранович, “Спектральные задачи в липшицевых областях для сильно эллиптических систем в банаховых пространствах $H_p^\sigma$ и $B_p^\sigma$”, Функц. анализ и его прил., 42:4 (2008), 2–23  mathnet  crossref  mathscinet  zmath  elib; M. S. Agranovich, “Spectral Boundary Value Problems in Lipschitz Domains for Strongly Elliptic Systems in Banach Spaces $H_p^\sigma$ and $B_p^\sigma$”, Funct. Anal. Appl., 42:4 (2008), 249–267  crossref  isi
    47. Shirikyan, A, “Euler equations are not exactly controllable by a finite-dimensional external force”, Physica D-Nonlinear Phenomena, 237:10–12 (2008), 1317  crossref  isi
    48. B. Llanas, F.J. Sáinz, “Fast training of neural trees by adaptive splitting based on cubature”, Neurocomputing, 71:16-18 (2008), 3387  crossref
    49. Dinh Dũng, “Optimal adaptive sampling recovery”, Adv Comput Math, 2009  crossref
    50. Bernardo Llanas, Francisco Javier Sáinz, “Uniform tree approximation by global optimization techniques”, Comput Visual Sci, 2009  crossref
    51. И. П. Иродова, “О неравенстве типа неравенства Джексона в диадическом пространстве $BMO$”, Модел. и анализ информ. систем, 16:3 (2009), 29–46  mathnet  elib
    52. А. А. Васильева, “Колмогоровские поперечники весовых классов Соболева на кубе”, Тр. ИММ УрО РАН, 16, № 4, 2010, 100–116  mathnet  elib
    53. Peter Radchenko, “Variable Selection Using Adaptive Nonlinear Interaction Structures in High Dimensions”, Journal of the American Statistical Association, 105:492 (2010), 1541  crossref
    54. XuanLong Nguyen, Martin J. Wainwright, Michael I. Jordan, “Estimating Divergence Functionals and the Likelihood Ratio by Convex Risk Minimization”, IEEE Trans. Inform. Theory, 56:11 (2010), 5847  crossref
    55. М. З. Соломяк, Т. А. Суслина, Д. Р. Яфаев, “О математическом творчестве М. Ш. Бирмана”, Алгебра и анализ, 23:1 (2011), 5–60  mathnet  mathscinet  zmath  elib; M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  crossref  isi
    56. Hao Helen Zhang, “Linear or Nonlinear? Automatic Structure Discovery for Partially Linear Models”, Journal of the American Statistical Association, 106:495 (2011), 1099  crossref
    57. F. Gach, B. M. Pötscher, “Nonparametric maximum likelihood density estimation and simulation-based minimum distance estimators”, Math. Meth. Stat, 20:4 (2011), 288  crossref
    58. Bernardo Llanas, Francisco J. Sáinz, “Representation complexity of adaptive 3D distance fields”, Applied Mathematics and Computation, 217:15 (2011), 6709  crossref
    59. Vasil'eva A.A., “Kolmogorov Widths of Weighted Sobolev Classes on a Domain for a Special Class of Weights. II”, Russian Journal of Mathematical Physics, 18:4 (2011), 465–504  crossref  isi
    60. Vasil'eva A.A., “Kolmogorov widths of weighted Sobolev classes on a domain for a special class of weights”, Russian Journal of Mathematical Physics, 18:3 (2011), 353–385  crossref  isi
    61. Shakhmurov V., “Estimates of Approximation Numbers and Applications”, Acta. Math. Sin.-English Ser., 28:9 (2012), 1883–1896  crossref  isi
    62. А. А. Васильева, “Поперечники весовых классов Соболева на области, удовлетворяющей условию Джона”, Ортогональные ряды, теория приближений и смежные вопросы, Сборник статей. К 60-летию со дня рождения академика Бориса Сергеевича Кашина, Тр. МИАН, 280, МАИК «Наука/Интерпериодика», М., 2013, 97–125  mathnet  crossref  mathscinet; A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain”, Proc. Steklov Inst. Math., 280 (2013), 91–119  crossref  isi
    63. О. В. Бесов, “О колмогоровских поперечниках классов Соболева на нерегулярной области”, Ортогональные ряды, теория приближений и смежные вопросы, Сборник статей. К 60-летию со дня рождения академика Бориса Сергеевича Кашина, Тр. МИАН, 280, МАИК «Наука/Интерпериодика», М., 2013, 41–52  mathnet  crossref  mathscinet; O. V. Besov, “Kolmogorov widths of Sobolev classes on an irregular domain”, Proc. Steklov Inst. Math., 280 (2013), 34–45  crossref  isi
    64. Francis Comets, Nobuo Yoshida, “Localization Transition for Polymers in Poissonian Medium”, Commun. Math. Phys, 2013  crossref
    65. Yunwen Lei, Lixin Ding, Weili Wu, “Universal learning using free multivariate splines”, Neurocomputing, 2013  crossref
    66. Gasiorowska A., Skrzypczak L., “Some S-Numbers of Embeddings of Function Spaces with Weights of Logarithmic Type”, Math. Nachr., 286:7, SI (2013), 644–658  crossref  isi
    67. И. П. Иродова, “Методы кусочно-полиномиальной аппроксимации в теории пространств Никольского–Бесова”, Функциональный анализ, СМФН, 50, РУДН, М., 2013, 3–159  mathnet; I. P. Irodova, “Piecewise polynomial approximation methods in the theory of Nikol'skiĭ–Besov spaces”, Journal of Mathematical Sciences, 209:3 (2015), 319–480  crossref
    68. Vasil'eva A.A., “Widths of Weighted Sobolev Classes on a John Domain: Strong Singularity at a Point”, Rev. Mat. Complut., 27:1 (2014), 167–212  crossref  isi
    69. Dmytro Furer, Michael Kohler, “Smoothing spline regression estimation based on real and artificial data”, Metrika, 2015  crossref
    70. Sara van de Geer, Alan Muro, “Penalized least squares estimation in the additive model with different smoothness for the components”, Journal of Statistical Planning and Inference, 2015  crossref
    71. Vasil'eva A.A., “Widths of Function Classes on Sets With Tree-Like Structure”, J. Approx. Theory, 192 (2015), 19–59  crossref  isi
    72. А. А. Васильева, “Поперечники весовых классов Соболева на области с пиком”, Матем. сб., 206:10 (2015), 37–70  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  crossref  isi
    73. A. A. Vasil'eva, “Embeddings and widths of weighted Sobolev classes”, Eurasian Math. J., 6:3 (2015), 93–100  mathnet
    74. Romanyuk A.S., “Estimation of the Entropy Numbers and Kolmogorov Widths for the Nikol'skii–Besov Classes of Periodic Functions of Many Variables”, Ukr. Math. J., 67:11 (2016), 1739–1757  crossref  isi
    75. А. А. Васильева, “Энтропийные числа операторов вложения функциональных пространств на множествах с древоподобной структурой”, Изв. РАН. Сер. матем., 81:6 (2017), 38–85  mathnet  crossref  mathscinet  adsnasa  elib; A. A. Vasil'eva, “Entropy numbers of embedding operators of function spaces on sets with tree-like structure”, Izv. Math., 81:6 (2017), 1095–1142  crossref  isi
    76. Г. В. Розенблюм, “О математических работах Михаила Захаровича Соломяка”, Алгебра и анализ, 30:3 (2018), 3–29  mathnet  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Просмотров:
    Эта страница:1487
    Полный текст:487
    Первая стр.:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018